# SDR C2XA09IA257

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 18,260 hours, 13,865 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 7014300901
- Part serial: 0302C473
- Condition: Burned
- Location: Cockpit
- Part time: 16,590 hours, 10,613 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

IAH - FLIGHT 2474, DURING TAXI, THE CREW REPORTED THE EICAS SCREEN BLANKED OUT FOLLOWED BY A BURNING ODOR.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE EICAS DISPLAY UNIT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
